# SDR CHQA201100371

- Difficulty date: September 12, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 26,963 hours, 25,516 cycles
- Engine: Allsn AE3007A
- Engine time: 23,753 hours, 22,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535010003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE BELLY SKIN BETWEEN FRAMES 68 AND 69 AND STRINGERS 21L AND 21R UNDER THE RADIO ALTIMETER 2 AFT ANTENNA.  MAINTENANCE REPAIRED THE FUSELAGE SKIN UNDER THE RADIO ALTIMETER 2 AFT ANTENNA IN ACCORDANCE WITH ETD 2011-145-104831.
